# SDR SWIA201439457

- Difficulty date: October 1, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 20,497 hours, 19,192 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Dented
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE NOSE COWL HAS A DENT AT 6 O'CLOCK POSITION.  REPAIRED IAW EA.  NO DEFECTS NOTED.
